Locating invariant tori for a family of two-dimensional Hamiltonian mappings

dc.contributor.authorDe Oliveira, Juliano A. [UNESP]
dc.contributor.authorLeonel, Edson D. [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-27T11:26:05Z
dc.date.available2014-05-27T11:26:05Z
dc.date.issued2011-10-15
dc.description.abstractThe location of invariant tori for a two-dimensional Hamiltonian mapping exhibiting mixed phase space is discussed. The phase space of the mapping shows a large chaotic sea surrounding periodic islands and limited by a set of invariant tori. Given the mapping considered is parameterised by an exponent γ in one of the dynamical variables, a connection with the standard mapping near a transition from local to global chaos is used to estimate the position of the invariant tori limiting the size of the chaotic sea for different values of the parameter γ. © 2011 Elsevier B.V. All rights reserved.en
dc.description.affiliationDepartamento de Estatística Matemat. Apl. e ComputaoInstituto de Geociências e Ciências Exatas UNESP Univ Estadual Paulista, Av.24A, 1515Bela Vista, CEP: 13506-900 Rio Claro SP
dc.description.affiliationUnespDepartamento de Estatística Matemat. Apl. e ComputaoInstituto de Geociências e Ciências Exatas UNESP Univ Estadual Paulista, Av.24A, 1515Bela Vista, CEP: 13506-900 Rio Claro SP
dc.format.extent3727-3731
dc.identifierhttp://dx.doi.org/10.1016/j.physa.2011.06.040
dc.identifier.citationPhysica A: Statistical Mechanics and its Applications, v. 390, n. 21-22, p. 3727-3731, 2011.
dc.identifier.doi10.1016/j.physa.2011.06.040
dc.identifier.file2-s2.0-80054916182.pdf
dc.identifier.issn0378-4371
dc.identifier.lattes6130644232718610
dc.identifier.scopus2-s2.0-80054916182
dc.identifier.urihttp://hdl.handle.net/11449/72746
dc.language.isoeng
dc.relation.ispartofPhysica A: Statistical Mechanics and Its Applications
dc.relation.ispartofjcr2.132
dc.relation.ispartofsjr0,773
dc.rights.accessRightsAcesso aberto
dc.sourceScopus
dc.subjectChaos
dc.subjectCritical exponents
dc.subjectScaling laws
dc.subjectChaotic sea
dc.subjectCritical exponent
dc.subjectDynamical variables
dc.subjectInvariant tori
dc.subjectMixed phase
dc.subjectPhase spaces
dc.subjectHamiltonians
dc.subjectPhase space methods
dc.subjectTwo dimensional
dc.subjectMapping
dc.titleLocating invariant tori for a family of two-dimensional Hamiltonian mappingsen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
unesp.author.lattes6130644232718610
unesp.author.orcid0000-0001-8224-3329[2]
unesp.campusUniversidade Estadual Paulista (Unesp), Instituto de Geociências e Ciências Exatas, Rio Claropt

Arquivos

Pacote Original
Agora exibindo 1 - 1 de 1
Carregando...
Imagem de Miniatura
Nome:
2-s2.0-80054916182.pdf
Tamanho:
405.57 KB
Formato:
Adobe Portable Document Format